Journal of the Indonesian Mathematical Society
Volume 16 Number 1 (April 2010)

EQUIVALENCE OF n-NORMS ON THE SPACE OF p-SUMMABLE SEQUENCES

Mutaqin, Anwar (Unknown)
Gunawan, Hendra (Unknown)



Article Info

Publish Date
05 Aug 2010

Abstract

We study the relation between two known n-norms on lp, the space ofp-summable sequences. One n-norm is derived from GÄahlers formula (1969), whilethe other is due to Gunawan (2001). We show in particular that the convergence inone n-norm implies that in the other. The key is to show that the convergence ineach of these n-norms is equivalent to that in the usual norm on lp.DOI : http://dx.doi.org/10.22342/jims.16.1.27.1-7

Copyrights © 2010






Journal Info

Abbrev

JIMS

Publisher

Subject

Mathematics

Description

Journal of the Indonesian Mathematical Society disseminates new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and their ...